MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SROM*STM ST,30+4L NK,16X11X150; S-ROM HIP SYSTEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US SROM*STM ST,30+4L NK,16X11X150; S-ROM HIP SYSTEM : HIP FEMORAL STEM
Model Number 56-3516
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330)
Date of Event 04/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that dr performed the patients initial surgery on (b)(6) 2009.Patient was complaining of some thigh pains.When looking at the x-ray, dr k noticed that stem appeared to have shifted into varus.He decided this could be the cause for her discomfort and felt she would benefit from a removal of the srom stem.The femoral head and stem were removed as well as the acetabular liner.He implanted a competitor stem with their 32mm head.A new liner was implanted for the pinnacle cup and a trial reduction was performed.Hip was found to be stable and the closing process began.Doi: (b)(6) 2009; dor: (b)(6) 2021; right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot: a device history record (mre) review, was not possible because the required lot code was not provided.Corrected: g1.

Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11771336
Report Number1818910-2021-09502
Device Sequence Number3527829
Product Code LWJ
UDI-Device Identifier10603295178194
UDI-Public10603295178194
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P070026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number56-3516
Device Catalogue Number563516
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/19/2021
Supplement Date Received by Manufacturer05/26/2021
Initial Report FDA Received Date05/04/2021
Supplement Report FDA Received Date05/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTRX +4 10D 32IDX48OD.; DELTA CER HEAD 11/13 32MM +3.; S-ROM*SLEEVE PRX ZTT, 16B-LRG.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR